# SDR SWAA2015022336839

- Difficulty date: February 5, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6976223
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO BAY DOOR SUPPORT UPPER AFT CORNER SKIN CRACKED.  REPAIRED DOOR IAW SRM.
